MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU PN RELION 31G X 6MM; PEN NEEDLE

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU PN RELION 31G X 6MM; PEN NEEDLE
Catalog Number 320617
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the pn relion 31g x 6mm was unable to deliver insulin, and unable to prime.The following information was provided by the initial reporter: relion pharmacist and consumer called in.Consumer reported, no insulin flow when priming.Stated, he primes 2 to 3 units stated, no insulin flow when taking injection.Stated, he's using 2 or 3 pen needles to complete one injection.
 
Event or Problem Description
It was reported that the pn relion 31g x 6mm was unable to deliver insulin, and unable to prime.The following information was provided by the initial reporter: relion pharmacist and consumer called in.Consumer reported, no insulin flow when priming.Stated, he primes 2 to 3 units.Stated, no insulin flow when taking injection.Stated, he's using 2 or 3 pen needles to complete one injection.
 
Additional Manufacturer Narrative
H6: investigation: customer returned (4) sealed 6mm, 31g pen needles from lot # 0140337.Customer states that the insulin does not flow when priming.All returned pen needles were tested and all were able to expel properly without any observed defects.Lot#0140337 dhr was reviewed and no qn found.Root cause cannot be determined at this time as the issue is unconfirmed.

Brand Name
PN RELION 31G X 6MM
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
MDR Report Key12242878
Report Number3014704491-2021-00051
Device Sequence Number19873137
Product Code FMI
UDI-Device Identifier80382903206175
UDI-Public80382903206175
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Catalogue Number320617
Device Lot Number0140337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1